Continuous approximation of Mt/Mt/1 distributions with application to production

Armbruster, Dieter ; Göttlich, Simone ; Knapp, Stephan

Additional URL:
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Computational Dynamics : JCD
Volume: 7
Issue number: 2
Page range: 243-269
Place of publication: Springfield, MO
Publishing house: American Institute of Mathematical Sciences
ISSN: 2158-2505
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics
600 Technology
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item